# SDR NACA2021092500003

- Difficulty date: September 25, 2021
- Submitted: October 9, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 104,408 hours, 17,399 cycles
- Engine: Ge CF680C2B6
- Engine time: 924 hours, 212 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B4
- Part serial: 690199
- Condition: Failed
- Location: #2
- Part time: 924 hours, 212 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DISCREPANCY: RIGHT ENGINE VIBRATION HIGH AT CLIMB POWER FL350. FAN VIBE 5.0 WITH THRUST REDUCED. NO SECONDARY ABNORMAL ENGINE INDICATION SEEN. CORRECTIVE ACTION: REPLACED #2 ENGINE PER AMM 71-00-02 REF PROJECT WORKSHEET ITEM P1. GROUND IDLE LEAK CHECK GOOD. AIRCRAFT RELEASED TO NO ETOPS, PENDING INFLIGHT VERIFICATION
